# SDR FDEA201608262997

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 25,342 hours, 13,880 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: A55178710003
- Part serial: CG1744
- Condition: Worn
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING REPAIR ASSESSMENT: RIGHT HORIZONTAL STABILIZER L/E PANEL 341AB FOUND HOLE ELONGATED.  COMPLY WITH ATTACHMENT-B OF EO 6-5100-7-5000, PART 1.  COMPLIED WITH ATTACHMENT-B OF EO 6-5100-7-5000 P1 INSPECTION OF REPAIR, DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA EA 6-5510-150443. THE REPAIR IS CLASSIFIED AS A MAJOR CATEGORY-A REPAIR WITH NO SUPPLEMENTAL INSPECTION REQUIRED.
